# SDR R7MR036449

- Difficulty date: April 9, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N101HN
- Make and model: Urocop EC135P1
- Aircraft serial: 0162
- Engine: Pwa PW206B
- System (JASC): 3150 · Central Warning
- Part: Signal Cond Unit
- Part number: AWEUR03
- Part serial: 0006
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNAL PROCESSING UNIT - INTERMITTENT FULL BENDING INDICATION ON START-UP AND WILL STAY AT MAX INDICATION FOR DURATION OF FLIGHT.  SOMETIMES UNIT WILL NOT FLUSH SELF TEST PROCEDURE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
